Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters IsoM

Posted by zoe on May 8, 2002, at 15:55:41

In reply to Re: provigil jitters zoe, posted by IsoM on May 8, 2002, at 12:39:56

wow, what a positive response. that makes me feel much more hopeful and less scared that i am going to feel this way forever. do you take any other meds? how long have you taken the adrafanil? did you lose weight?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zoe thread:104737
URL: http://www.dr-bob.org/babble/20020503/msgs/105620.html